# SDR IXXA060552S

- Difficulty date: September 10, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701110502
- Part serial: ATI032391
- Condition: Delaminated
- Location: Zone 600
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT OUTBOARD FLAP NUMBER SIX VANE DELAMINATED.  REMOVED DAMAGED AREA, FABRICATED AND BONDED NEW OUTER SKIN, OUTER DOUBLER AND INNER FILLER IAW TPS 1001 REV E AND DOUGLAS DRAWING 5701110
